Variational Approaches for the Existence of Multiple Periodic Solutions of Differential Delay Equations
Rong Cheng and
Jianhua Hu
Abstract and Applied Analysis, 2010, vol. 2010, 1-14
Abstract:
The existence of multiple periodic solutions of the following differential delay equation ð ‘¥ î…ž ( ð ‘¡ ) = − ð ‘“ ( ð ‘¥ ( ð ‘¡ − ð ‘Ÿ ) ) is established by applying variational approaches directly, where ð ‘¥ ∈ â„ , ð ‘“ ∈ ð ¶ ( â„ , â„ ) and ð ‘Ÿ > 0 is a given constant. This means that we do not need to use Kaplan and Yorke's reduction technique to reduce the existence problem of the above equation to an existence problem for a related coupled system. Such a reduction method introduced first by Kaplan and Yorke in (1974) is often employed in previous papers to study the existence of periodic solutions for the above equation and its similar ones by variational approaches.
Date: 2010
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2010/978137.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2010/978137.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:978137
DOI: 10.1155/2010/978137
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().